# SDR MASA20211105541

- Difficulty date: October 11, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL600*
- Aircraft serial: 15124
- Aircraft time: 19,138 hours, 14,552 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: SH690313519
- Part serial: NA
- Condition: Corroded
- Location: Fs333&Fs349@Stg2
- Part time: 19,138 hours, 14,552 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN FS333 & FS349 AT STGR 21L WAS FOUND TO HAVE CORROSION DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-21-01, FIGURE 53-21-01-991-807, ITEM 1D, EA 69-2021-175.
